Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 122, NWS Springfield, MO

August 19, 2009Dade County, Lawrence County, Missouri

NWS Springfield, MO issued this tornado warning at Aug 19, 2009, 10:13 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2009, 10:13 PM CDT (03:13 UTC)
Expired
Aug 19, 2009, 10:45 PM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dade County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 8:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 200313
TORSGF
MOC057-109-200345-
/O.NEW.KSGF.TO.W.0122.090820T0313Z-090820T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1045 PM CDT.

* AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR DUDENVILLE...OR 13 MILES NORTHEAST OF   
CARTHAGE...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE DADEVILLE...EVERTON...GREENFIELD...
  LOCKWOOD...MEINERT...PENNSBORO...RED OAK AND SOUTH GREENFIELD.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. 

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3723 9406 3729 9406 3729 9409 3738 9409
      3739 9408 3752 9362 3724 9362
TIME...MOT...LOC 0313Z 260DEG 44KT 3729 9407

$$

RUNNELS
1 follow-up statement
000 
WWUS53 KSGF 200326
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 PM CDT WED AUG 19 2009

MOC057-109-200345-
/O.CON.KSGF.TO.W.0122.000000T0000Z-090820T0345Z/
LAWRENCE MO-DADE MO-
1026 PM CDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR SOUTHERN
DADE AND NORTHERN LAWRENCE COUNTIES...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR MEINERT...OR 10 MILES SOUTHWEST OF
GREENFIELD...MOVING EAST AT 35 MPH.

THE THREAT FOR ADDITIONAL TORNADO DEVELOPMENT EXISTS SOUTH OF 
MEINERT IN EXTREME NORTHERN LAWRENCE COUNTY.  

LOCATIONS IMPACTED WITHIN THIS TORNADO WARNING INCLUDE 
DADEVILLE...EVERTON...GREENFIELD...LOCKWOOD...PENNSBORO AND SOUTH 
GREENFIELD.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3723 9406 3729 9406 3729 9409 3738 9409
      3739 9408 3752 9362 3724 9362
TIME...MOT...LOC 0325Z 250DEG 32KT 3733 9397

$$

RUNNELS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 8:55 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 19, 8:55 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT WED AUG 19 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

FORECAST BEING UPDATED FOR TORNADO WATCH.

WINDS HAVE RECOVERED A BIT FROM EARLIER CONVECTION AND ARE BACKED
TO THE SOUTHEAST. OVERALL...INSTABILITY IS NOT OVERLY
RAMBUNCTIOUS...BUT CERTAINLY SUPPORTIVE OF SUSTAINED THE LINE
SEGMENT OF STRONG TO SEVERE STORMS OVER SOUTHEAST KANSAS. WIND AND
HAIL REMAIN THE PRIMARY RISK...THOUGH A ISOLATED EMBEDDED TORNADO
CANNOT BE RULED OUT.

GAGAN

&&

.DISCUSSION...

THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ALONG WITH HEAVY
RAIN AND FLASH FLOODING ARE THE FORECAST HIGHLIGHTS THROUGH
THURSDAY MORNING. THEN A DRIER AND COOLER AIRMASS WILL SETTLE
INTO THE REGION THURSDAY AFTERNOON WITH COMFORTABLE CONDITIONS
LASTING THROUGH THE WEEKEND.

SHORT TERM (TONIGHT THROUGH FRIDAY)...

A COMPLEX CONVECTIVE SETUP IS IN PLACE ACROSS THE PLAINS AND THE
OZARKS. THUNDERSTORMS ARE CONTINUING TO DEVELOP ACROSS SOUTHEAST
KANSAS AND TRACK ACROSS THE MISSOURI OZARKS. THIS CONVECTION IS
DEVELOPING ON THE NOSE OF A STRONG UPPER LEVEL JET. EXPECTATIONS
ARE FOR CONVECTION TO CONTINUE THROUGH THIS EVENING AIDED BY
UPPER LEVEL DIFFLUENCE.

ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG A SURFACE FRONT IN
THE PLAINS AND MOVE INTO THE OZARKS LATE TONIGHT. THIS FRONT WILL
KICK SOUTHEAST WITH THE APPROACH OF AN UPPER LEVEL SHORTWAVE
DIGGING INTO THE BASE OF AN UPPER TROUGH OVER THE PLAINS.

AS THE FRONT APPROACHES SOUTHEAST KANSAS AND THE MISSOURI
OZARKS...COOLING ALOFT WILL STEEPEN MIDLEVEL LAPSE RATES WITH
0-6KM SHEAR INCREASING TO NEAR 50 KNOTS. WHILE ONGOING CONVECTION
COMPLICATES SEVERE WEATHER POTENTIAL...ISOLATED EMBEDDED STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT WITH A THREAT
FOR DAMAGING WINDS AND LARGE HAIL. OVERALL SEVERE THREAT
CONTINUES TO BE A MESOSCALE FORECAST CHALLENGE WITH THE FORECAST
FURTHER FINE TUNED AS CONVECTION DEVELOPS.

WILL GO WITH A FLASH FLOOD WATCH FROM 4 PM THIS AFTERNOON INTO
THURSDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF THE
MISSOURI OZARKS. HIGH RAINFALL RATES AND TRAINING OF
THUNDERSTORMS BRING THE CONCERN OF FLASH FLOODING. PRECIPITABLE
WATER VALUES REMAIN NEAR AN INCH AND HALF ACROSS THE REGION.
ONGOING CONVECTION WILL MOISTEN THE GROUND...AND STRONG UPPER
LEVEL DYNAMICS ALONG WITH STRONG SURFACE FRONT WILL DEVELOP
SUFFICIENT UPDRAFTS FOR THE DEVELOPMENT OF HEAVY
RAINFALL...ESPECIALLY LATE TONIGHT AS 850 MB LOW LEVEL JET
INCREASES TO NEAR 50 KNOTS AND INTERACTS WITH THE FRONT.

THE FRONT WILL MOVE THROUGH SOUTH CENTRAL MISSOURI BY EARLY
AFTERNOON THURSDAY WITH CHANCES FOR SHOWERS AND THUNDERSTORMS
ENDING. STRONG ISENTROPIC DOWNGLIDE ALONG THE 310K SURFACE WILL
BRING CLEARING LATE THURSDAY AFTERNOON INTO THURSDAY EVENING.
WILL NEED TO MONITOR FOG POTENTIAL FRIDAY MORNING WITH CLEAR
SKIES...LIGHT WINDS AND A MOIST GROUND.

ANGLE

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

AN EXTENDED PERIOD OF QUITE WEATHER IS EXPECTED THIS WEEKEND INTO
EARLY NEXT WEEK. TEMPERATURES WILL START OFF BELOW NORMAL THIS
WEEKEND AS A LONGWAVE TROUGH TRANSLATES EASTWARD TOWARD THE EAST
COAST. TEMPERATURES WILL RETURN TO MORE SEASONABLE LEVELS NEXT WEEK
AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS ACROSS TH CENTRAL
U.S. IT APPEARS THE NEXT CHANCE OF RAIN WILL NOT RETURN UNTIL LATE
NEXT WEEK.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...BKN BAND OF SHRA/TSRA CONTINUES TO LIFT
NE AWAY FROM JLN/SGF/BBG...HOWEVER ADDITIONAL DEVELOPMENT IS
ALREADY UNDERWAY TO THE WEST ACROSS N OK AND PORTIONS OF SE KS.
COMPLEX FORECAST AS ANY VIS/CIG RESTRICTIONS OVER THE NEXT 12 TO
15 HOURS WILL BE TIED TO SHRA/TSRA. VFR IS EXPECTED MUCH OF THIS
EVENING...HOWEVER AS DOWNPOURS FROM SHRA/TSRA DEVELOP OVER THE
AREA OCCASIONAL MVFR WITH AN OUTSIDE SHOT OF IFR IS POSSIBLE. A
COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY WITH IMPROVING
CONDITIONS EXPECTED FROM NW TO SE STARTING DURING THE MID TO LATE
MORNING HOURS. VFR IS EXPECTED DURING THE AFTERNOON.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>094.

KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Aug 19, 8:48 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT WED AUG 19 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
848 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO LIFT NORTHEAST OUT OF
SOUTHWEST MISSOURI INTO CENTRAL MISSOURI THIS EVENING. LOCALLY
HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
NEBRASKA...KANSAS AND OKLAHOMA THIS EVENING. THIS FIRST OF THIS
ACTIVITY WILL ENTER EXTREME SOUTHEAST KANSAS AFTER 900 PM AND FAR
WESTERN MISSOURI AFTER 1000 PM. MORE ACTIVITY IS EXPECTED AFTER
MIDNIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH AND QUARTER SIZED HAIL. IN
ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT ALONG AND SOUTH
OF A LINE FROM GIRARD KANSAS TO SPRINGFIELD AND HARTVILLE IN
MISSOURI. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO
BE POSSIBLE ESPECIALLY WHERE THUNDERSTORMS TRACK OVER THE SAME
LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE OCCURRING OVER SOUTHERN MISSOURI THURSDAY
MORNING. WHILE STORMS ARE EXPECTED TO BE GRADUALLY WEAKENING BY
THIS TIME...WIND GUSTS UP TO 50 MPH WILL STILL BE POSSIBLE IF THE
STORMS CAN REMAIN ORGANIZED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AFTER 9 PM ACROSS
EXTREME
SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. SPOTTER ACTIVATION MAY
BE NECESSARY ACROSS THE REMAINDER OF THE OUTLOOK AREA AFTER
MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Aug 19, 9:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND GST     2 E SHERMAN             37.26N 95.02W
08/19/2009  E70 MPH          CHEROKEE           KS   EMERGENCY MNGR

            REPORTED BY SPOTTER

&&

GCLAYCOM
Local storm report, Aug 19, 9:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     CHEROKEE                37.35N 94.81W
08/19/2009  E60 MPH          CRAWFORD           KS   LAW ENFORCEMENT

            50 TO 60 MPH WINDS ALONG 400 HIGHWAY AND 160TH STREET

&&

GCLAYCOM
Local storm report, Aug 19, 9:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     2 W CARL JUNCTION       37.18N 94.60W
08/19/2009  E60 MPH          JASPER             MO   EMERGENCY MNGR

            IN SMITHFIELD

&&

GCLAYCOM
Local storm report, Aug 19, 10:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1001 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     1 W PITTSBURG           37.41N 94.72W
08/19/2009  E65 MPH          CRAWFORD           KS   TRAINED SPOTTER

&&

GCLAYCOM
Local storm report, Aug 19, 10:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     JASPER                  37.34N 94.30W
08/19/2009  E60 MPH          JASPER             MO   EMERGENCY MNGR

&&

GCLAYCOM
Local storm report, Aug 19, 10:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND GST     WEBB CITY               37.15N 94.48W
08/19/2009  M46 MPH          JASPER             MO   ASOS

            KJLN ASOS

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:21 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper54 min
Aug 19, 9:50 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton55 min
Aug 19, 10:15 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Aug 19, 10:23 PM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair, Vernon67 min
Aug 19, 10:28 PM CDTFlash Flood WarningSGFJasper6 hr
Aug 19, 10:32 PM CDTSevere Thunderstorm WarningSGFCedar, Christian, Dade, Greene, Lawrence, Polk and 1 more73 min
Aug 19, 10:59 PM CDTTornado WarningSGFMcDonald, Newton46 min
Aug 19, 11:07 PM CDTSevere Thunderstorm WarningSGFCamden, Christian, Dallas, Douglas, Greene, Laclede and 3 more68 min
Aug 19, 11:22 PM CDTSevere Thunderstorm WarningSGFLawrence, Newton53 min
Aug 19, 11:37 PM CDTTornado WarningSGFCamden, Laclede14 min
Aug 19, 11:47 PM CDTTornado WarningSGFBarry, McDonald43 min
Aug 19, 11:48 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more72 min
Aug 20, 12:30 AM CDTFlash Flood WarningSGFBarry, Stone6 hr
Aug 20, 12:31 AM CDTSevere Thunderstorm WarningSGFStone29 min
Aug 20, 12:37 AM CDTSevere Thunderstorm WarningSGFBarry, Stone23 min
Aug 20, 12:39 AM CDTFlash Flood WarningSGFLawrence6 hr
Aug 20, 1:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney60 min
Aug 20, 1:44 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Aug 20, 1:52 AM CDTSevere Thunderstorm WarningSGFNewton27 min
Aug 20, 2:50 AM CDTSevere Thunderstorm WarningSGFMcDonald55 min
Aug 20, 3:57 AM CDTFlash Flood WarningSGFJasper2 hr
Aug 20, 6:02 AM CDTAreal Flood WarningSGFBarry, Barton, Jasper, Lawrence, McDonald, Newton and 1 more27 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.